# SDR SWAA2023110808769

- Difficulty date: October 7, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 51,137 hours, 29,886 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Corroded
- Location: Waste Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION HINGE WASTE SERVICE DOOR 145AL AT FUSELAGE EXTERIOR (2 EA) 2023-637652<[01] REPLACED HINGE WASTE SERVICE DOOR 145AL AT FUSELAGE EXTERIOR (2 EA) IAW B737-700 SRM 51-40-02;[02] CORRECTED STEP 1 . REPLACED HINGE WASTE SERVICE DOOR 145AL AT FUSELAGE EXTERIOR (2 EA) IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02;[03] CERTIFIED STEP 2 COMPLETED
